# SDR AALA20060514

- Difficulty date: August 3, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT AT RIGHT HAND LOWER FORWARD GALLEY AFT WELL HAS LENS COVER MISSING.  REPLACED LENS COVER FOR EMERGENCY EXIT LIGHT AT RIGHT HAND LOWER FORWARD GALLEY AFT WELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
